# SDR WX0A2024061732075

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 54,104 hours, 34,003 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) ON FINAL APPROACH AFTER GEAR HANDLE DOWN, ECAM: L/G GEAR NOT DOWNLOCKED. PERFORMED ECAM ACTIONS FOLLOWED BY QRH. PERFORMED MANUAL GEAR EXTENSION. LANDED AND STOPPED ON THE RUNWAY AND THEN TOWED TO GATE. / AIRCRAFT IS CURRENTLY OUT OF SERVICE, TROUBLESHOOTING IS CURRENTLY IN PROGRESS. / REF TSM 32-31-00-810-808-A, L/G AND DOORS WILL NOT OPERATE AFTER SELECTION. FOUND SAFETY VALVE-L/G SYS ISOLATION (49GA) FAULTING. REMOVED IAW AMM 32-31-17-000-001-A. INSTALLED IAW AMM 32-31-17-400-001-A, FROM STEP 1-4.D. STEP 4.E. THROUGH COMPLETION REQUIRED. WHILE SERVICING HYDRAULICS FOUND FLEXIBLE SERVICING HOSE HAS A HOLE/LEAKING, REPLACED HYDRAULIC SERVICING FELXIBLE HOSE REF AMM 12-12-29-611-001-A"
